A Hopf differential for constant mean curvature surfaces in$S$^{2}$×R$and$H$^{2}$×R$

Uwe Abresch Fakultät für Mathematik, Ruhr-Universität Bochum Harold Rosenberg Centre de Mathématiques de Jussieu, Université de Paris VII-Denis Diderot

TBD mathscidoc:1701.331947

Acta Mathematica, 193, (2), 141-174, 2004.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:45 uploaded by actaadmin ] [ 400 downloads ] [ 0 comments ] [ Cited by 115 ]
@inproceedings{uwe2004a,
  title={A Hopf differential for constant mean curvature surfaces in$S$^{2}$×R$and$H$^{2}$×R$},
  author={Uwe Abresch, and Harold Rosenberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203345473683656},
  booktitle={Acta Mathematica},
  volume={193},
  number={2},
  pages={141-174},
  year={2004},
}
Uwe Abresch, and Harold Rosenberg. A Hopf differential for constant mean curvature surfaces in$S$^{2}$×R$and$H$^{2}$×R$. 2004. Vol. 193. In Acta Mathematica. pp.141-174. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203345473683656.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved